| Model Number |
27692 |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted.
Event or Problem Description
The customer reported inaccurate high sphb values compared to lab results.No consequences or impact to patient were reported.
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: correction: h10 - it was incorrectly reported "the product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted." device evaluation: the concomitant product, the dci-mini sc 400, was returned.The completed failure analysis found the sensor passed functional testing and is functioning as designed., corrected data: the product has not been returned to masimo for an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
Event or Problem Description